Age 21, have high blood pressure and currently take lisinopr

Patient : Age 21, have high blood pressure and currently take lisinopril and atenolol. Cardiologist results show heart/arteries are good, but have continuous fluttering in chest. Should i be worried?
Doctor :   Welcome to Ask The Doctor. We are here to help you. What you are feeling is called as Palpitations. They can be bec ause of anxiety. However, since you are suffering from Young Hypertension, you would require to get evaluated for cardiac issues. However, I would like to rule out Thyroid issues in cases of Palpitations. Many a times, people on any medications can also feel the palpitations like people taking Salbutamol for Asthma. I would advise you to get following investigations done: 1.Thyroid Profile 2.ECG 3. Holter monitoring. If they are normal, you should start practicing yoga and meditation. Avoid smoking, alcohol consumption, excess of caffeine. I hope it helps. Stay Healthy.

Related Q&A

Q: Can taking high blood pressure medications, when you don't have high blood pressure, cause high blood pressure? I kn...

Q: I just got my test results from a blood test i did and my egfr is 75, my creatinine is 91, urea, protein and everythi...

Q: I am a 69 year old woman and have suffered from a lack of iron all my life. I do not take regular medicine but every...

Q: I have an issue when I rub and massage my elbow I get a tingling sensation in my pinky and ring finger

Q: What is the connection - haertburn and blood pressure and total filling of discomfort in the chest area and stomac a...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews